| Model Number |
FAS09050 |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed break and positioning failure.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fas09050 endovascular stent graft allegedly experienced break and failure to deploy.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.